Please use this identifier to cite or link to this item: http://repository.ut.edu.co/handle/001/1344
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSolanilla, Leonardospa
dc.contributor.authorBarrero Angulo, Erika Lorenaspa
dc.contributor.authorVargas Morales, Tulio Enriquespa
dc.date.accessioned2014-12-11T14:29:47Z-
dc.date.available2014-12-11T14:29:47Z-
dc.date.issued2006-
dc.identifier.citationSolanilla, Leonardo; Barrero Angulo, Erika Lorena; Vargas Morales, Tulio Enrique. Teorema Egregio en hipersuperficies de R4. Revista Tumbaga;Vol. 1. Pág. 81-88. Ibagué : Universidad del Tolima, 2006. <http://repository.ut.edu.co/handle/001/1344>spa
dc.identifier.urihttp://repository.ut.edu.co/handle/001/1344-
dc.descriptionPág. 81-88spa
dc.description.abstractEn este artículo demostramos que las curvaturas seccionales de una hipersuperficie riemanniana inmersa en R4 son invariantes bajo isometrías locales, es decir, dependen únicamente del tensor métrico o primera forma fundamental. Por lo tanto, sus curvaturas escalares y de Ricci también tienen esta propiedad. Estos resultados constituyen la generalización natural del Teorema Egregio de Gauss a tres dimensiones.spa
dc.description.abstractABSTARCT In this paper we show that the sectional curvatures of a Riemannian surface immersed in R4 are invariant under local isometries, that is to say, they depend only on the first fundamental form. Therefore, its Ricci and scalar curvatures have this very same property. These results constitute a natural generalization of Gauss’ Theorema Egregium to immersed Riemannian 3-manifolds.spa
dc.format.mimetypeapplication/pdfspa
dc.language.isospaspa
dc.publisherIbagué : Universidad del Tolima, 2006.spa
dc.relation.ispartofseriesRevista Tumbaga;Vol. 1-
dc.rightsAtribución-NoComercial-CompartirIgual 2.5 Colombia (CC BY-NC-SA 2.5 CO)spa
dc.rights.urihttp://creativecommons.org/licenses/by-nc-sa/2.5/co/spa
dc.subjectCurvatura seccionalspa
dc.subjectCurvatura gaussianaspa
dc.subjectTeorema Egregiospa
dc.subjectGeometríaspa
dc.subjectDiferencial Clásicaspa
dc.subjectSectional curvaturespa
dc.subjectGauss curvatureeng
dc.subjectTheorema Egregiumeng
dc.titleTeorema Egregio en hipersuperficies de R4spa
dc.typeArtículo de revistaspa
dc.rights.accessrightsinfo:eu-repo/semantics/openAccessspa
dc.type.dcmi-type-vocabularyTextspa
dc.type.driverinfo:eu-repo/semantics/articlespa
dc.type.versioninfo:eu-repo/semantics/updatedVersionspa
dc.publisher.providerCountry170 COL COspa
Appears in Collections:LJ. Revista Tumbaga



This item is licensed under a Creative Commons License Creative Commons